# SDR FDEA201402060277

- Difficulty date: February 6, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 69,852 hours, 14,457 cycles
- System (JASC): 2420 · AC Generation System
- Part: Latch
- Condition: Out Of Adjust
- Location: Adg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ADG DEPLOYED IN FLIGHT.  INSPECTED ADG & FOUND NO DEFECTS.  ATTEMPTED TO STOW ADG IAW MD 1124-25-01-2.  FOUND UP LATCH NOT FULLY ENGAGED.  ADJUSTED UP LATCH & PUSH PULL CABLE IAW MM 24-25-01-5.  DEPLOYED ADG & RESTOWED ADG IAW MM 24-25-01-2, OPERATIONS CHECKED NORMAL.
